Vol. 66, No. 1, 1976

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 294: 1
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
On semiprime P.I.-algebras over commutative regular rings

Efraim Pacillas Armendariz

Vol. 66 (1976), No. 1, 23–28
Abstract

Let R be a commutative (von Neumann) regular ring with unit. This paper deals with algebras A over R, and following standard conventions A will be called a finitely generated R-algebra whenever A is a finitely generated R-module. One of the principal results obtained is that all semiprime finitely generated R-algebras are regular rings. Combining this with a result of J. Wehlen and a theorem of G. Michler and O. Villamayor shows that the finitely generated semiprime algebras over commutative regular rings are precisely the semiprime central separable algebras over regular rings.

Mathematical Subject Classification
Primary: 16A30, 16A30
Milestones
Received: 14 October 1975
Revised: 1 April 1976
Published: 1 September 1976
Authors
Efraim Pacillas Armendariz